# SDR RRXA010532

- Difficulty date: February 2, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Boss
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION TO THE MLG STRUT ASSY. RETRACT PIN BOSS & RETRACK PIN BY DOING MA-AI-3210-01:03, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW MA-A1-3210-01:03 AND E.O#01-024 WITH APPROVED 8110-3 DATED 02/02/01 AND DC-8 S/B 32-102 AND DC-8 MM 32-30-0.
